# SDR DALA2023090507249

- Difficulty date: September 2, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 98,396 hours, 44,965 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0660 EMERGENCY ESCAPE PATH LIGHTING INOPERATIVE SEAT ROWS 27-38. CORRECTIVE ACTION: REPLACED BATTERY AT M10568 PER B757 AMM 33-51. ALL EMERGENCY LIGHTS NOW CK GOOD. (4191080)
